Alert archive / Pennsylvania / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 2, 2020, 5:14 PM EDT for Warren County, New Jersey; Carbon County, Monroe County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2020, 5:14 PM EDT (21:14 UTC)
- Expired
- Aug 2, 2020, 5:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 139 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
903
WWUS81 KPHI 022114
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
514 PM EDT Sun Aug 2 2020
NJZ007-PAZ054-055-060>062-022145-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
514 PM EDT Sun Aug 2 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
NORTHERN BERKS...NORTHWESTERN LEHIGH...CARBON...MONROE AND NORTHERN
NORTHAMPTON COUNTIES...
At 513 PM EDT, strong thunderstorms were clustered over New Mahoning,
or near Lehighton, moving northeast at 40 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lehighton, Mount Pocono, East Stroudsburg, Tobyhanna, Blairstown,
Palmerton, Bangor, Jim Thorpe, Slatington, Pen Argyl, Nesquehoning,
Wind Gap, Belvidere, Weatherly, Walnutport, Hope, Belfast, East
Bangor, Stormville and Neffs.
This includes the following highways...
Northeast Extension between mile markers 64 and 97.
Interstate 80 in Pennsylvania between mile markers 277 and 314.
Interstate 80 in New Jersey between mile markers 0 and 14.
Interstate 380 in Pennsylvania between mile markers 0 and 13.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4119 7514 4115 7515 4114 7510 4089 7488
4057 7597 4062 7600 4065 7598 4074 7576
4091 7599 4101 7573 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7518
TIME...MOT...LOC 2113Z 230DEG 34KT 4080 7580
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:43 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 2, 3:43 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
343 PM EDT Sun Aug 2 2020
.SYNOPSIS...
A cold front will approach the region from the northwest this evening.
The frontal will then sag south and stall across the area early
Monday before lifting north again Monday night. Meanwhile, Tropical
Cyclone Isaias is expected to continue northward from Florida and
inland across the eastern Carolinas on Monday before likely reaching
the Mid-Atlantic on Tuesday. Isaias and its remnants will move toward
New England by Wednesday then high pressure will return in its wake
toward the end of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
Tornado Watch in effect until 10 PM for a couple of our far northern
zones. If the threat increases southward, the watch will be expanded
to include additional counties.
Our region will remain sandwiched between a strong ridge in the
western Atlantic and a strong upper-level trough from central Canada
southward into the Tennessee Valley. A hot and rather humid airmass
is in place with several areas this afternoon reporting a heat index
of 100 degrees or higher. A Heat Advisory remains in place for a
good portion of our region into early this evening.
A weak cold front is forecast to settle into our region as we go
through this evening. A very unstable environment is in place across
our area this afternoon with surface-based CAPE on the order of 3000-
4500 J/kg (mixed-layer CAPE up to 2500 J/kg). Based on the SPC
mesoanalysis this afternoon, the main effective bulk shear is
focused to our north and west. This is due to the upper-level trough
so far to our west. In addition, soundings show midlevel dry air in
place. Despite the instability, there is a lack of forcing for
ascent and therefore the coverage may remain isolated to scattered
through early this evening. The greatest chance looks to be near and
west of I-95. The far northern zones are in closer proximity to the
stronger shear including 0-1 km SRH. The environment, especially
northward, is conducive for some severe convection. While damaging
winds should be the main hazard, a tornado cannot be ruled out up
north due to the proximity of the warm front and stronger shear.
Much of the guidance is focusing some convective development this
evening mostly from the Philadelphia metro area south and eastward.
This is in response to the arrival of the weak cold front providing
just enough lift within a very warm and moist airmass. This could be
enhanced some by the warm water off of Chesapeake Bay with a south
to southwest low-level flow allowing for some convergence, with even
an uptick in the precipitable water (an axis of 2.0-2.25 inches. If
there is no surface-based inhibition, a strong to severe storm or
two is possible with mainly strong to damaging winds the main
threat. It is not as clear how long any convection will linger later
tonight, as the instability will be on the decrease and the main
forcing still is hanging back to the west. We gradually lower the
PoPs through the night.
For Monday, synoptically a similar setup with the aforementioned
upper-level trough slowly shifting eastward. A frontal zone should
be stalled in our vicinity given the ridge remaining offshore. This
boundary should serve as a conduit for deeper tropical moisture to
stream northward into our area especially later in the day.
The convective evolution is a bit tricky Monday given the boundary
in place, however the current thinking is that showers and thunder
should be on the increase from the south especially toward late
afternoon. This should occur as a strengthening 250 mb jet from
central Pennsylvania northward shifts eastward, with our area
starting to get into the right entrance region. Given enhanced
southwesterly mid-level flow associated with the incoming upper-
level trough, some storm organization may occur. Strong to locally
damaging winds may occur given steepening low-level lapse rates due
to boundary layer heating. The challenge is how organized can
convection get, and as of now that is of lower confidence.
Some lowering of the surface dew points should occur Monday
especially across the northern areas with a lowering of the
precipitable water, however this should start to increase later in
the afternoon as a surge in the precipitable water (2+ inches)
arrives from the south. Any showers and storms Monday will be
capable of producing locally very heavy rain, however any more
organized activity may hold off until Monday evening.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Monday Night...By Monday evening, the upper trough to our west will
begin to deepen considerably and the jet streak just to our
northwest strengthens. We will be in a synoptically favorable
quadrant of the jet for divergence and forcing for ascent aloft, the
right entrance region. Shortwave energy will become more prevalent
aloft ahead of Isaias's arrival. The surface boundary located across
the southern portion of the area is forecast to lift north of the
area as a secondary surface low passes across the eastern Great
Lakes. So chances for showers and storms will increase substantially
overnight. PWs will be nearing 2" during this period as well as
Isaias begins racing north, so any showers and storms will be
capable of producing heavy rainfall. The Flash Flood Watch starts 10
PM Monday evening to account for this activity in addition to the
rainfall expected from the tropical system itself.
Tuesday...Tropical Cyclone Isaias will be speeding quickly northward
by early Tuesday in response to the aforementioned jet streak. The
cyclone will likely be undergoing an extratropical transition as it
moves from the Carolinas on Monday toward the Mid-Atlantic on
Tuesday. This won't really mean much as far as impacts for our
region though. The strong divergence aloft will promote an
enhancement of convection associated with the system and support at
least a maintenance of its strength. The latest deterministic
guidance has continued a trend of slowing down the storm and
bringing it slightly farther west to track right along or perhaps
just inland from the coast. As with any tropical cyclone and its
remnants 3 days out a lot can still change with the exact track, so
it's important to not focus on that but rather the potential
impacts. It appears the greatest impacts will occur during much of
the day Tuesday, particularly late morning and through the evening
hours before the storm lifts northeast out of the area.
Multiple hazards are possible with Isaias including, but not limited
to, fresh water flooding, coastal flooding/storm surge, and strong
winds. The greatest precipitation amounts are forecast to fall right
along and just west of the urban and I-95 corridor with 3-5" of rain
probable with locally higher amounts possible. This will lead to a
flash flooding threat, especially for the more urbanized areas and
portions of Berks County that saw an excessive amount of rain
Sunday morning. If the track of Isaias shifts a bit east, the
heaviest rainfall will as well. Coastal flooding and/or storm surge
will be directly dependent on the exact timing and track of the
system, so those impacts are still a little uncertain at this time.
However it is important to note that we will be right at a full moon
and astro tides will already be running around a foot above
normal. So there is certainly potential for at least minor
coastal flooding. The strong wind threat will also be dependent
on where exactly the storm's center tracks, but the coastal
areas of Chesapeake Bay, Delaware Bay, and the Atlantic
Oceanfront are the more likely areas to experience stronger
sustained winds of potentially tropical storm force.
Tropical Storm Watch and Flash Flood Watch have been issued to cover
the threats from Isaias. Refer to these products for the latest
details on potential impacts for our area.
Tuesday night...As Isaias departs into Tuesday evening, a remnant
surface boundary will remain somewhere across the forecast area. We'll
still be a in a favorable location for synoptic support for
convection with the jet streak still located just to our northwest.
So showers and thunderstorms will remain possible into the
overnight, although the activity should diminish through time.
Cloudy skies will begin to break overnight as well with lows within
a few degrees of 70 and humid.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The upper air features at the beginning of the long term will
continue to modify into early next week resulting in some important
storm track changes. The closed low across the Great Lakes and
strong ridge off the East coast (Wed) will both be quite diminished
by Saturday. These features will be replaced with a weak progressive
trough over the Northeast and a building upper high across the
Middle of the U.S. and it will begin to extend up into the Ohio
Valley by next week.
Temperatures will continue to remain near normal for the Wed/Thu
time frame with several disturbances and added cloud cover across
the area. Somewhat drier air will arrive behind the departing storm
system. Temperature readings will then go above normal for next
weekend as the influence of the upper ridge to the west begins.
Looks at this point like oppressive humidity will not be a big
factor however.
Precipitation will continue to be dependent upon weak transient
short waves across the area. Difficult to predict, but overall
mostly scattered and briefly heavy at times. Late afternoon and
early evening periods are most favored. The best chcs for the
showers will be Wed morning (N/E) and Fri/Sat for Delmarva
(mostly).
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of this afternoon...VFR ceilings at times. Some showers and
thunderstorms will be around, which will briefly result in MVFR or
lower conditions if it were to move over a terminal. South to
southwest winds 10-15 knots with gusts to around 20 knots. Low
confidence on timing and coverage of showers and thunderstorms.
Tonight...VFR overall. However, areas of MVFR or lower possible as
some showers and thunderstorms should occur especially shifting from
from TTN to PNE/PHL to ILG eastward for a time. Southwest winds
diminishing to 10 knots or less. Low confidence on timing and
coverage of showers and thunderstorms.
Monday...VFR overall. Some showers and thunderstorms should develop
especially during the afternoon, which will result in local MVFR or
lower conditions at times. Southwesterly winds 5-10 knots. Moderate
confidence.
Outlook...
Monday night...Lowering CIGS and VSBYS overnight with increasing
chc for rains thru the night. MVFR likely by dawn, IFR possible.
Tuesday...Prevailing MVFR likely with IFR ceiling and visibility
restrictions possible. Widespread and numerous heavy rain showers
with embedded thunderstorms, especially after 15Z. Prevailing winds
southeasterly around 10-15 kts with higher gusts. Sustained winds
and gusts potentially much higher within showers and storms. Exact
conditions will be dependent on the exact track of Isaias. High
confidence on reduced restrictions, low confidence on specifics.
Tuesday night...Improving restrictions after 00Z Tuesday. Scattered
showers and thunderstorms possible. Winds southwesterly around 5-10
kts with higher gusts possible. Moderate confidence.
Wed thru Friday...Mostly VFR. Sct showers/tstms with short periods
of lower CIGS/VSBYS possible. Patchy fog overnight.
&&
.MARINE...
South to southwest winds will gust to 25 knots through this evening
for much of the area ahead of a weak cold front. These winds will
diminish later this evening, however seas should remain elevated
longer. A Small Craft Advisory remains in effect for all but the
upper Delaware Bay. A gusty thunderstorm will be possible tonight.
For Monday, modest southerly flow is expected to continue however
the conditions look to be below Small Craft Advisory conditions. A
few gusty thunderstorms will be possible toward late day.
Outlook...
Monday night through Tuesday night...Conditions will be dependent on
the track of Isaias, although hazardous winds and seas are likely
during this period, especially during the day Tuesday. Sustained
winds potentially of tropical storm force with higher gusts along
with seas of 15-20 feet possible.
Wed/Wed night...SCA winds and seas diminishing.
Thu/Thu night...sub-SCA expected.
Rip currents...
Building surf through tonight with a shortening wave period,
therefore a moderate risk for the development of dangerous rip
currents continues through tonight.
A significant increase in rip current potential is likely early this
week as Tropical Storm Isaias tracks near the East Coast with
Tuesday potentially being a particularly high risk day.
&&
.TIDES/COASTAL FLOODING...
At this point there remains some uncertainty with the track and
timing of Isaias, and thus the ultimate impacts it may have on
tide levels primarily Tuesday into Wednesday. As of current peak
impacts appear to be Tuesday afternoon, or during low tide. Any
slow down or increase of speed with Isaias will easily change
the impacts though.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air .
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from Monday evening through Tuesday evening
for PAZ054-055-060>062-070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ060-061-070-
071-101>106.
NJ...Flash Flood Watch from Monday evening through Tuesday evening
for NJZ001-007>010-012>027.
Heat Advisory until 8 PM EDT this evening for NJZ009-010-012-
013-015>023-027.
DE...Flash Flood Watch from Monday evening through Tuesday evening
for DEZ001>004.
Heat Advisory until 8 PM EDT this evening for DEZ001>003.
MD...Flash Flood Watch from Monday evening through Tuesday evening
for MDZ008-012-015-019-020.
Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ450>455.
Small Craft Advisory until midnight EDT tonight for ANZ431.
&&
Synopsis...Staarmann
Near Term...Gorse
Short Term...Staarmann
Long Term...O'Hara
Aviation...Gorse/Staarmann
Marine...Gorse/Staarmann
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Aug 2, 1:10 PM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 110 PM EDT Sun Aug 2 2020 NJZ009-010-PAZ060-061-101-103-105-031715- Hunterdon-Somerset-Berks-Lehigh-Western Chester-Western Montgomery- Upper Bucks- 110 PM EDT Sun Aug 2 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated to scattered thunderstorms are possible this afternoon and this evening. Some storms may be severe with a primary threat of damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms, some strong to severe, are possible Monday afternoon and evening. Heavy rainfall is also possible from Monday night into Tuesday night as Tropical Storm Isaias approaches. This may result in flash flooding and potentially river and stream flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-062-031715- Sussex-Warren-Morris-Carbon-Monroe-Northampton- 110 PM EDT Sun Aug 2 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are possible this afternoon and this evening. Some storms may be severe with a primary threat of damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms, some strong to severe, are possible Monday afternoon and evening. Heavy rainfall is also possible from Monday night into Tuesday night as Tropical Storm Isaias approaches. This may result in flash flooding and potentially river and stream flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071- 102-104-106-031715- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Delaware-Philadelphia-Eastern Chester- Eastern Montgomery-Lower Bucks- 110 PM EDT Sun Aug 2 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated to scattered thunderstorms are possible this afternoon and this evening. Some storms may be severe with a primary threat of damaging winds. Heat indices are forecast to be around 100 to 105 on Sunday afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms, some strong to severe, are possible Monday afternoon and evening. Heavy rainfall is also possible from Monday night into Tuesday night as Tropical Storm Isaias approaches. This may result in flash flooding and potentially river and stream flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-031715- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 110 PM EDT Sun Aug 2 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the formation of dangerous rip currents today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An elevated risk for rip currents is expected to continue through the first half of this week due to the effects of Tropical Storm Isaias. Heavy rainfall is also possible from Monday night into Tuesday night as Tropical Storm Isaias approaches. This may result in flash flooding and potentially river and stream flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-031715- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 110 PM EDT Sun Aug 2 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds and dangerous seas are possible on the coastal waters especially from Monday night through Tuesday night as Tropical Storm Isaias passes near or over the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 2, 5:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
514 PM EDT Sun Aug 2 2020
NJZ007-PAZ054-055-060>062-022145-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
514 PM EDT Sun Aug 2 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
NORTHERN BERKS...NORTHWESTERN LEHIGH...CARBON...MONROE AND NORTHERN
NORTHAMPTON COUNTIES...
At 513 PM EDT, strong thunderstorms were clustered over New Mahoning,
or near Lehighton, moving northeast at 40 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lehighton, Mount Pocono, East Stroudsburg, Tobyhanna, Blairstown,
Palmerton, Bangor, Jim Thorpe, Slatington, Pen Argyl, Nesquehoning,
Wind Gap, Belvidere, Weatherly, Walnutport, Hope, Belfast, East
Bangor, Stormville and Neffs.
This includes the following highways...
Northeast Extension between mile markers 64 and 97.
Interstate 80 in Pennsylvania between mile markers 277 and 314.
Interstate 80 in New Jersey between mile markers 0 and 14.
Interstate 380 in Pennsylvania between mile markers 0 and 13.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4119 7514 4115 7515 4114 7510 4089 7488
4057 7597 4062 7600 4065 7598 4074 7576
4091 7599 4101 7573 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7518
TIME...MOT...LOC 2113Z 230DEG 34KT 4080 7580
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:34 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Aug 2, 8:06 AM EDT | Special Weather Statement | PHI | Hunterdon | 24 min |
| Aug 2, 8:31 AM EDT | Special Weather Statement | PHI | Hunterdon | 29 min |
| Aug 2, 8:46 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Aug 2, 3:33 PM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 48 hr |
| Aug 2, 5:04 PM EDT | Tropical Storm Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more | 18 hr |
| Aug 2, 6:29 PM EDT | Special Weather Statement | PHI | Warren | 31 min |
| Aug 2, 3:32 AM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 2, 4:42 AM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 2, 6:30 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 45 min |
| Aug 2, 6:37 AM EDT | Tornado Warning | PHI | Berks, Lehigh | 23 min |
| Aug 2, 6:56 AM EDT | Tornado Warning | PHI | Berks, Lehigh | 34 min |
| Aug 2, 7:13 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Aug 2, 7:29 AM EDT | Special Weather Statement | PHI | Lehigh | 31 min |
| Aug 2, 7:39 AM EDT | Tornado Warning | PHI | Bucks, Lehigh, Northampton | 36 min |
| Aug 2, 7:49 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 84 min |
| Aug 2, 7:54 AM EDT | Special Weather Statement | PHI | Lehigh | 36 min |
| Aug 2, 8:24 AM EDT | Special Weather Statement | PHI | Lehigh | 36 min |
| Aug 2, 8:28 AM EDT | Areal Flood Warning | PHI | Berks | 3 hr |
| Aug 2, 5:51 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 39 min |
| Aug 2, 4:25 PM EDT | Coastal Flood Watch | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 24 hr |
Nearby
Special Weather Statements in Pennsylvania, 2020Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.